# SDR SWAA2016041150735

- Difficulty date: March 8, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 61,748 hours, 48,920 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 654948829
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT MLG BEAM SUPPORT FITTING CRACKED AT NR 5 HOLE.  R & R FITTING IAW EA & DWG.
